Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 71-77 (2005)

Compact subsets of spaces of holomorphic functions

Georg Schneider

Universitat Wien

Abstract: In [26] compactness criteria in function spaces are investigated for general coorbit spaces. These methods cannot be easily adopted for the spaces $F_m$ and the Bergman-spaces $B^2(\Omega)$. We will be able to derive a generalization of the above mentioned result to the spaces $F_m$ and $B^2(\Omega)$. Furthermore we will be able to derive a sufficient compactness conditions for subsets $A$ of the Fock-space in terms of the Taylor-expansion of the functions $f\in A$.

We will introduce increasing norm-spaces, that are a natural generalization of the above mentioned spaces. The main result will be proven for the spaces $F_m$ and $B^2(\Omega)$ will follow from this result.

Keywords: Fock-space, Bergman-space, Increasing norm-space

Classification (MSC2000): 46B50

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition